Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
154 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes lack of ejaculation during masturbation?

hi i m 24 year old i have 9.8 m stone in ureter i m consuming medicine from last 3 days medcine:- neeri and uritin every day The problem i am facing is, when i am mastrubating i can feel the sperm will come out after a certain time but it is not coming out. this is hapening from yesterday. But 2 days back when i mastrubated everything was normal like before. why am i having this problem? Is it a serious issue? or it is just because of the medicines?
Tue, 20 Aug 2019
Report Abuse
Question is related to
Medical Topics ,   ,  
General Surgeon 's  Response
Hello,

The Neeri and Uridin usually do not pause issue of lack of ejaculation during masturbation.

Associated prostate or seminal vesicle inflammation or stone impacting the prostatic urethra must be suspected seriously and evaluated accordingly.

I hope this answers your query. I remain at your disposal in case further medical assistance is needed.

Thank you.

Regards,
Dr. Bhagyesh V. Patel, General Surgeon
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am 25 years old man I have been suffering with sexual weakness and erectile dysfunction for almost 2 years , in the beginning it was just about...

Recent questions on  Kidney

doctor1 MD

hi i m 24 year old i have 9.8 m stone in ureter i m consuming medicine from last 3 days medcine:- neeri and uritin every day The problem i am...

doctor1 MD

Good Day to you. my status is very complicated. I am a 28 years old person. i have had this upper Stomach problem, little beneath my diaphram since...

doctor1 MD

Hi I have the chills and nausea off and on. I also have vaginal pain and genital discomfort along with achy kidney. I do not have gonorrhea or...

doctor1 MD

someone punched me in the lower back where i think my kidneys are and i have been hit before but this time it was a worse pain. i instantly fell to...